EconPapers    
Economics at your fingertips  
 

Existence Theorems of Continuous Social Aggregation for Infinite Discrete Alternatives

Stacey Chen () and Wu-Hsiung Huang ()
Additional contact information
Wu-Hsiung Huang: National Taiwan University

No 17-09, GRIPS Discussion Papers from National Graduate Institute for Policy Studies

Abstract: This paper considers the infinite alternative case to prove the existence of continuous social welfare aggregation that is anonymous and respects the unanimity. It clarifies the controversy between Chichilnisky (1982, QJE) and Huang for their contradictory results for the continuum case. Compared to their topological frameworks, the infinite alternative case is easier to understand and pinpoint their difference.

Pages: 12 pages
Date: 2017-09
New Economics Papers: this item is included in nep-mic
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://grips.repo.nii.ac.jp/?action=repository_ac ... bute_id=20&file_no=1 (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ngi:dpaper:17-09

Access Statistics for this paper

More papers in GRIPS Discussion Papers from National Graduate Institute for Policy Studies Contact information at EDIRC.
Bibliographic data for series maintained by ().

 
Page updated 2020-07-03
Handle: RePEc:ngi:dpaper:17-09